# SDR USAA2014072100027

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 50,315 hours, 20,810 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2191
- Condition: Saturated
- Location: Lt Elevator
- Part time: 50,377 hours, 20,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK WATER INGRESS ON UPPER SURFACE OF LT ELEVATOR APPROX 122.5 INCHES FROM INBD END & 6 INCHES FROM TE.  REPAIRED LT ELEVATOR UPPER SURFACE IAW SRM 55-21-11 PARA 5 E & FIGURE 205.
